How To Stop Taking Dexamethasone?
, some time ago I had consumed DEXA-M 0.75mg 2 times a day for 3 months to deal with my zits. After feeling some side effects such as moon face, dizziness and headaches, difficulty sleeping. I want to stop taking that medicine. how to stop right, is it just stop or stop gradually with tappering off? and if it has to be gradual or tappering off, what is the right dose for gradual stopping until it stops completely?
Hello, thank you for asking at HealthReplies.com
The drug you are asking for contains dexamethasone. Namely corticosteroid drugs used to treat inflammation or inflammation, allergic reactions and autoimmune diseases.
As with other corticosteroid drugs, dexamethasone which has been used for a long time should not be stopped suddenly. The doctor will gradually reduce the dose of dexamethasone before stopping this medication. In addition, every drug that causes side effects must be consulted with a doctor in order to get the right treatment. Therefore, you should immediately consult a specialist in internal medicine. The doctor will do an examination to assess the extent of the side effects of the drug you are experiencing. Based on the severity of the side effects that you experience, it will be a consideration for the doctor in deciding the dose of dexamethasone that can be tapered off every day.
In the future, always consult with your doctor if you are going to take drugs for a long time or drugs in high doses.
Thus hopefully useful.